Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chemotheraphy cause mood swings

yes my hhusband is currentaly going threw chemotheraphy for a uncurable bone cancer in inhis spine would tjhis cause him to be moody and angry from time to time like some times his days are good and we talk fine but then others he tells me to stay out of his life and wants nothing to with me isd this normal?

Asked On : Mon, 25 Jan 2010
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

mood swing is because of both the combinatin of the disease which is 75% environmental factors 20% and the chemotheraphy which is only 5%.

Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor